%% -*-BibTeX-*-


@Article{HeinkenschlossUlbrichUlbrich99,
  author       = "Matthias Heinkenschloss and Michael Ulbrich and Stefan Ulbrich",
  title        = "Superlinear and quadratic convergence of affine-scaling interior-point {N}ewton methods for problems with simple bounds without strict complementarity assumption",
  journal      = "Math. Program.",
  volume       = "86",
  number       = "3, Ser. A",
  pages        = "615--635",
  year         = "1999",
  ISSN         = "0025-5610",
  MRclass      = "90C30 (65K05)",
  MRnumber     = "MR1733741 (2000k:90047)",
  fjournal     = "Mathematical Programming. A Publication of the Mathematical Programming Society",
  mrreviewer   = "Shu Zhong Zhang",
}